Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 212, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 14, 2012, 9:10 PM CDT for Cottle County, Motley County, Texas. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 9:10 PM CDT (02:10 UTC)
- Expired
- Jun 14, 2012, 10:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Cottle County, TX, Motley County, TX
The radar
The Altus AFB radar (KFDR), 114 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 9:30 PM CDT | TSTM WND GST 58 | 10 Sw Paducah, TX | WEST TEXAS MESONET REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 2234 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
285
WUUS54 KLUB 150210
SVRLUB
TXC101-345-150315-
/O.NEW.KLUB.SV.W.0212.120615T0210Z-120615T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
910 PM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MOTLEY COUNTY IN NORTHWEST TEXAS.
COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 1015 PM CDT
* AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF
CHILDRESS TO 17 MILES SOUTHEAST OF MATADOR...AND WERE MOVING EAST
AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE PADUCAH...
CHALK...CEE VEE AND SWEARINGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3422 10000 3423 10002 3423 10003 3422 10004
3384 10004 3384 10094 3431 10084 3430 9999
3423 9999
TIME...MOT...LOC 0209Z 266DEG 22KT 3434 10042 3387 10053
$$
MCZ2 follow-up statements
341
WWUS54 KLUB 150242
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
942 PM CDT THU JUN 14 2012
TXC101-345-150315-
/O.CON.KLUB.SV.W.0212.000000T0000Z-120615T0315Z/
MOTLEY TX-COTTLE TX-
942 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COTTLE AND
EASTERN MOTLEY COUNTIES UNTIL 1015 PM CDT...
AT 930 PM...A WIND GUST TO 58 MPH WAS MEASURED BY A WEST TEXAS
MESONET STATION 10 MILES SOUTHWEST OF PADUCAH. AT 940 PM...NATIONAL
WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE LOCALIZED AREAS
OF SEVERE WINDS IN EXCESS OF 60 MPH ASSOCIATED WITH A LINE OF
THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
6 MILES SOUTH OF CHILDRESS TO DELWIN...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
CHALK...SWEARINGEN...HACKBERRY AND LAZARE.
LAT...LON 3422 10000 3423 10002 3423 10003 3422 10004
3384 10004 3384 10072 3430 10061 3430 9999
3423 9999
TIME...MOT...LOC 0239Z 266DEG 22KT 3435 10020 3388 10031
$$
MCZ511 WWUS54 KLUB 150305 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1005 PM CDT THU JUN 14 2012 TXC345-150313- /O.CAN.KLUB.SV.W.0212.000000T0000Z-120615T0315Z/ MOTLEY TX- 1005 PM CDT THU JUN 14 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MOTLEY COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF MOTLEY COUNTY. LAT...LON 3407 10044 3410 10004 3384 10004 3384 10051 TIME...MOT...LOC 0303Z 266DEG 22KT 3436 10002 3389 10013 $$ TXC101-150315- /O.CON.KLUB.SV.W.0212.000000T0000Z-120615T0315Z/ COTTLE TX- 1005 PM CDT THU JUN 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN COTTLE COUNTY UNTIL 1015 PM CDT... AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KIRKLAND TO HACKBERRY...AND WERE MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN COTTLE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAINFALL RATES UP TO 2.5 INCHES PER HOUR HAVE BEEN MEASURED WITH THESE STORMS...AND THIS MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3407 10044 3410 10004 3384 10004 3384 10051 TIME...MOT...LOC 0303Z 266DEG 14KT 3436 10002 3389 10013 $$ MCZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:36 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 14, 6:36 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 636 PM CDT THU JUN 14 2012 .AVIATION... CONCERNS FOR THUNDERSTORMS AT BOTH TERMINALS THIS EVENING. CONVECTIVE COMPLEX ABOUT 30 NM NW OF KLBB IS SENDING AN OUTFLOW BOUNDARY THAT WILL RESULT IN A GUSTY WIND SHIFT AT THAT TERMINAL JUST AFTER 00Z. KCDS TSRA THREAT WILL HOLD OFF FOR A FEW HOURS IF THE COMPLEX CAN MANAGE TO STAY TOGETHER. OTHERWISE...MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTIVE ACTIVITY. && .PREV DISCUSSION... /ISSUED 320 PM CDT THU JUN 14 2012/ SHORT TERM... RADAR AND VISIBLE SATELLITE ARE STARTING TO SHOW SIGNS OF CONVECTIVE DEVELOPMENT ACROSS PORTIONS OF THE SOUTH PLAINS. SURFACE ANALYSIS SHOWS THAT THE STORMS ARE DEVELOPING ALONG THE SURFACE TROF/DRYLINE AXIS IN A DEEPLY MIXED BOUNDARY LAYER. OFFICE WEBCAM AND MODIFIED FORECAST SOUNDINGS DO INDICATE THAT CLOUD BASES WILL BE FAIRLY HIGH WITH AN INVERTED-V TYPE SOUNDING. INITIALLY...THE STRONGER STORMS SHOULD BE MAINLY WATCHED FOR DAMAGING WINDS DUE TO THE DRY SUB-CLOUD ENVIRONMENT. HOWEVER...MOISTURE VALUES INCREASE HEADING EAST ACROSS THE SOUTH PLAINS INTO THE ROLLING PLAINS WHICH PRESENTS AN INCREASINGLY FAVORABLE ENVIRONMENT FOR LARGER HAIL AS THE STORMS PUSH EAST INTO THIS ENVIRONMENT. CLOSER TO LUBBOCK...ONE CELL HAS TRIED TO CONTINUALLY DEVELOP JUST NORTH OF THE CITY BUT IT APPEARS TO NOT BE ROOTED IN THE BOUNDARY LAYER AND COULD BE LOCATED JUST ABOVE THE CAP...INDICATING THAT THERE IS SOME LIFT OVER THE REGION BUT THE CAP HAS NOT TOTALLY ERODED OVER THE CENTRAL SOUTH PLAINS INTO THE ROLLING PLAINS. EXPECT TO SEE CONVECTION REMAIN PRETTY SCATTERED EARLY ON AND BE DRIVEN INITIALLY BY THE DRYLINE WITH NEW DEVELOPMENT AND EARLY STORM MOTIONS DETERMINED BY OUTFLOW BOUNDARY INTERACTIONS AND DEVELOPMENT. ENOUGH SHEAR IS PRESENT TO PROVIDE FOR SOME ORGANIZATION AS THE STORMS MOVE SLOWLY TOWARDS THE NORTHEAST. FOR TONIGHT...UPPED POPS ACROSS THE SOUTH PLAINS INTO THE LOW END OF CHANCE AND THEN KEPT SLIGHT CHANCE ACROSS THE ROLLING PLAINS. WILL ALSO GO AHEAD AND MENTION DAMAGING WINDS AND LARGE HAIL IN THE WEATHER GRIDS. WILL HAVE TO KEEP WATCH BUT DRY ENVIRONMENT YESTERDAY MAY RESULT IN DUSTY OUTFLOW HEADING TOWARDS THE I-27 CORRIDOR/LUBBOCK LATER THIS EVENING. POPS SHOULD TAPER OFF AFTER SUNSET AS CONVERGENCE ALONG THE DRYLINE DECREASES AND THE BOUNDARY LAYER DECOUPLES. UNDERCUT GUIDANCE MIN TEMPS QUITE A BIT AS THEY HAVE BEEN RUNNING 5-9 DEGREES TOO WARM ACROSS MOST OF THE AREA. DAY SHOULD START OFF DRY WITH A FEW REMNANT HIGH CLOUDS OVER THE REGION. TOMORROW AFTERNOON MAY BE A REPEAT OF TODAY WITH THE DRYLINE PUSHING CLOSE TO THE STATE LINE AND THEN DEEP MIXING HELPING TO ERODE THE CAP RESULTING IN HIGH BASED THUNDERSTORMS ACROSS THE WESTERN ZONES...EVENTUALLY PUSHING EAST INTO THE CENTRAL SOUTH PLAINS LATE IN THE AFTERNOON THROUGH EARLY EVENING HOURS. JORDAN LONG TERM... AN UL DISTURBANCE ACROSS SOUTHERN CALIFORNIA THIS AFTERNOON...IS PROGGED TO RETROGRADE SSW ACROSS THE EASTERN PACIFIC TOMORROW NIGHT THUS INDUCING SW FLOW ALOFT. SFC TROUGH ACROSS EASTERN NEW MEXICO WILL PROMOTE A DRYLINE TO NEAR THE TEXAS NEW MEXICO BORDER DURING THE SAID PERIOD...WHILE CONCURRENTLY AN EMBEDDED DISTURBANCE IN THE FLOW ALOFT MAY BE THE SYNOPTIC SPARK TO INITIATE STORMS ALONG AND EAST OF THE DRYLINE. ALTHOUGH MODEL SOUNDINGS HINT AT A BIT OF CIN BEING PRESENT...IT APPEARS TO BE OVERCOME BY ADEQUATE CONVERGENCE ALONG THE DRYLINE COMBINED WITH LARGE SCALE ASCENT AS SHOWN VIA THE NAM...GFS AND ECMWF SOLUTIONS...WITH PRECIP MAINLY ON THE CAPROCK. IF STORMS DO INDEED DEVELOP...SOUNDING PROFILES EXHIBITING AN INVERTED-V SOUNDING PROFILE...A VEERING WIND PROFILE AND SFC-BASED CAPE OF 1.5-2.0 KG/KG...SUGGESTS THE POTENTIAL FOR STORMS TO BECOME ORGANIZED WITH HAIL AND BRIEF GUSTY WINDS THE PRIMARY THREATS. SATURDAY A FRONT WILL MOVE SOUTH FROM THE PROGRESSIVE FLOW ACROSS THE NORTHERN U.S. TIER...TO NEAR/ACROSS THE PANHANDLES BEFORE RETREATING NORTH. THE NAM IS MOST AGGRESSIVE /AND FARTHEST SOUTH WITH THE FRONT/ AS IT DEVELOPS A COMPLEX ALONG THIS BOUNDARY AND IT BRUSHES THE FAR SERN TEXAS PANHANDLE LATE SATURDAY NIGHT. THIS EVOLUTION IS AN OUTLIER AS COMPARED TO OTHER SOLUTIONS THUS CURRENT THINKING IS THAT INCREASING CLOUDINESS ACROSS THE NORTHERN ZONES APPEARS MORE LIKELY ATTM. FORECAST MODELS HAVE BEEN TRENDING TOWARDS AN UA RIDGE BUILDING ACROSS THE SOUTHERN PLAINS THIS WEEKEND...WHICH WILL INDUCE ABOVE NORM TEMPS /LOWER TO MID 90S/. WITH THE DRYLINE LINGERING NEAR THE TEXAS/NEW MEXICO BORDER ON SATURDAY AND UPSLOPE SFC WINDS PERSISTING EAST OF THE DRYLINE WHICH WILL PROMOTE DEWPOINTS IN THE 50S AND 60S...THE NAM...ECMWF AND TO A LESSER EXTENT THE GFS DEVELOP PRECIP ALONG THE DRYLINE SATURDAY AFTERNOON/EVENING ACROSS THE WESTERN AND CENTRAL ZONES. ONE MITIGATING FACTOR COMES TO PLAY AND THAT IS WEAK MEAN FLOW WHICH MAY PROVE DIFFICULT FOR STORMS TO MAKE IT TO THE CWA. HOWEVER...SLIGHT CHANCE POPS ACROSS THE AFOREMENTIONED AREAS IS VALID WITH SEVERE INDICES SIMILAR TO TOMORROW NIGHT INDICATING HAIL AND WIND THE PRIMARY THREATS /SFC-BASED CAPE IS PROJECTED TO BE GREATER WITH VALUES OF AOA 3.0 KJ/KG/. SUNDAY...THE UA RIDGE RETROGRADES SW TO NEAR THE BAJA OF CALIFORNIA AND AS SUCH...THE DRYLINE SHIFTS TO CENTRAL/WESTERN NEW MEXICO. ONE WOULD THINK THAT BEST PRECIP CHANCES WILL RESIDE ACROSS NEW MEXICO...HOWEVER NW FLOW ALOFT TAKES SHAPE AND MEAN FLOW IS A BIT STRONGER. AS A RESULT...FORECAST SOLUTIONS DISPLAY PRECIP MAKING IT TO THE WESTERN AND CENTRAL ZONES SUNDAY AFTERNOON/EVENING. HAVE OPTED TO ADD SLIGHT CHANCE POPS FOR THIS POSSIBILITY. MODEL RUNS ARE HAVING DIFFICULTY RESOLVING WHAT THE SYNOPTIC PATTERN WILL BE FOR NEXT WEEK...AS THE CURRENT MODEL RUNS DIFFER FROM PREVIOUS RUNS. IT IS SHOWN THAT UA RIDGING WILL TAKE SHAPE ACROSS THE SOUTHWESTERN AND EASTERN CONUS...WITH A NOTABLE UA DISTURBANCE MOVING NORTHWEST FROM THE GULF OF MEXICO AND TOWARDS THE SOUTHERN PLAINS TUESDAY/WEDNESDAY. THERE ARE HINTS OF CONVECTION BREAKING OUT JUST ESE OF THE CWA THANKS TO THE AFOREMENTIONED DISTURBANCE...WITH PERHAPS ONLY INCREASING CLOUDINESS OCCURRING OFF THE CAPROCK. WILL THEREFORE MAINTAIN SILENT POPS BEYOND SUNDAY NIGHT FOR NOW...AS THE DESIRE TO ANALYZE FUTURE MODELS FOR CONSISTENCY IS WARRANTED. THE PROGRESSIVE FLOW ACROSS THE NORTH MAY ONCE AGAIN MOVE A SLIGHTLY STRONGER COLD FRONT TO ACROSS THE PANHANDLES THURSDAY/FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 59 95 63 90 62 / 40 30 20 20 20 TULIA 62 94 66 91 64 / 30 20 20 20 20 PLAINVIEW 63 94 69 91 65 / 30 20 20 20 20 LEVELLAND 64 97 67 92 65 / 40 20 20 20 20 LUBBOCK 66 96 69 93 66 / 30 20 20 20 20 DENVER CITY 64 98 66 92 65 / 40 30 30 20 20 BROWNFIELD 64 98 67 92 65 / 30 20 20 20 20 CHILDRESS 69 95 71 95 69 / 20 10 10 10 20 SPUR 69 96 70 93 68 / 20 20 20 20 20 ASPERMONT 69 97 73 95 70 / 20 10 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/26
Hazardous weather outlook, Jun 14, 11:06 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1106 AM CDT THU JUN 14 2012 TXZ021>044-151615- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1106 AM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND EAST OF THE DRYLINE WHICH IS EXPECTED TO PROGRESS INTO THE WESTERN SOUTH PLAINS AND SOUTHWESTERN PANHANDLE BY LATE AFTERNOON. THERE IS CONCERN THAT WARM AIR ALOFT WILL INHIBIT THUNDERSTORM DEVELOPMENT TODAY...BUT IF THUNDERSTORMS DO FORM THERE IS A GOOD CHANCE SOME SOME STORMS COULD BECOME SEVERE OWING TO MODERATE AMOUNTS OF INSTABILITY. THE MAIN THREATS WILL COME FROM DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF GOLFBALLS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A RISK OF STRONG OR SEVERE THUNDERSTORMS OVER MUCH OF THE OUTLOOK AREA EACH AFTERNOON AND EVENING FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 14, 7:19 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
719 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 5 ENE ABERNATHY 33.87N 101.77W
06/14/2012 M63 MPH HALE TX MESONET
WEST TEXAS MESONET REPORT
&&
EVENT NUMBER LUB1200321
JWJSpecial weather statement, Jun 14, 7:52 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
752 PM CDT THU JUN 14 2012
TXZ030-031-033>037-039>042-150115-
COCHRAN-CROSBY-DICKENS-FLOYD-GARZA-HOCKLEY-LUBBOCK-LYNN-MOTLEY-TERRY-
YOAKUM-
752 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR YOAKUM...TERRY...LYNN...GARZA...
COCHRAN...HOCKLEY...LUBBOCK...CROSBY...DICKENS...FLOYD AND MOTLEY
COUNTIES...
AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OUTFLOW BOUNDARY WHICH HAS GENERATED AN INTENSE
HABOOB...OR DUST STORM...ALONG A LINE EXTENDING FROM 17 MILES
NORTHWEST OF MATADOR TO CROSBYTON TO 8 MILES NORTHWEST OF SLATON TO
18 MILES NORTH OF BROWNFIELD TO 31 MILES NORTH OF PLAINS...MOVING
SOUTHEAST AT 30 MPH. RAPID VISIBILITY REDUCTIONS TO NEAR ONE HALF
MILE WILL BE POSSIBLE WITH THIS ACTIVITY.
WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS HABOOB.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.
LAT...LON 3363 10305 3349 10241 3359 10179 3374 10132
3430 10110 3428 10057 3346 10092 3324 10127
3316 10204 3316 10305
TIME...MOT...LOC 0050Z 309DEG 26KT 3414 10107 3368 10123
3353 10171 3343 10233 3360 10302Local storm report, Jun 14, 8:01 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
801 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 2 NNE FLOYDADA 34.01N 101.32W
06/14/2012 M59 MPH FLOYD TX MESONET
WEST TEXAS MESONET REPORT
&&
EVENT NUMBER LUB1200322
JWJLocal storm report, Jun 14, 8:17 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
817 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST 2 WSW TURKEY 34.38N 100.93W
06/14/2012 M59 MPH HALL TX MESONET
WEST TEXAS MESONET REPORT
&&
EVENT NUMBER LUB1200323
JWJLocal storm report, Jun 14, 8:44 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
844 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST REESE CENTER 33.59N 102.03W
06/14/2012 M62 MPH LUBBOCK TX MESONET
WEST TEXAS MESONET REPORT
&&
EVENT NUMBER LUB1200324
JWJLocal storm report, Jun 14, 8:50 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
850 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 3 N ROARING SPRINGS 33.94N 100.86W
06/14/2012 M60 MPH MOTLEY TX MESONET
WEST TEXAS MESONET
&&
EVENT NUMBER LUB1200325
JWJThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:00 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 45 min |
| Jun 14, 7:17 PM CDT | Special Weather Statement | LUB | Floyd, Lubbock | 28 min |
| Jun 14, 7:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 60 min |
| Jun 14, 7:52 PM CDT | Special Weather Statement | LUB | Crosby, Motley, Terry, Yoakum | 23 min |
| Jun 14, 7:57 PM CDT | Blowing Dust Advisory | LUB | Cochran, Crosby, Garza, Hockley, Lubbock, Lynn and 2 more | 63 min |
| Jun 14, 8:04 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 41 min |
| Jun 14, 8:18 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Cottle, Crosby, Dickens, Floyd, Hall and 2 more | 57 min |
| Jun 14, 8:38 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 67 min |
| Jun 14, 8:45 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall | 60 min |
| Jun 14, 9:10 PM CDT | Areal Flood Advisory | LUB | Crosby, Hockley, Lubbock, Lynn | 110 min |
| Jun 14, 9:32 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent, King, Stonewall | 58 min |
| Jun 14, 9:34 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 56 min |
| Jun 14, 10:26 PM CDT | Areal Flood Advisory | LUB | Cottle, Dickens, Garza, Kent, King, Lynn and 2 more | 3 hr |
| Jun 14, 10:30 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn, Terry | 60 min |
| Jun 14, 10:42 PM CDT | Special Weather Statement | LUB | Kent, King | 33 min |
| Jun 15, 12:15 AM CDT | Special Weather Statement | LUB | Kent, Stonewall | 45 min |
| Jun 15, 12:47 AM CDT | Special Weather Statement | LUB | King, Stonewall | 28 min |
| Jun 15, 1:16 AM CDT | Special Weather Statement | LUB | Childress, Cottle, Dickens, Hall, King, Motley and 1 more | 29 min |
| Jun 15, 2:01 AM CDT | Special Weather Statement | LUB | Childress, Cottle, Hall, Motley | 59 min |
| Jun 15, 2:15 AM CDT | High Wind Warning | LUB | Childress | 70 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.